# SDR GTIA2024092338387

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 21,377 hours, 9,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN DESCENT THROUGH 10,000-PERFORMED TI 2100-2002-CEO " AIR QUALITYEVENT SOURCE IDENTIFICATION" ISOLATED DIRTY SOCK SMELL TO PACK 1. R&R RECIRCULATION FILTER IAW AMM 21-21-41.
